# SDR UPS03240692

- Difficulty date: April 16, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  NR 6 FLAP CARRIAGE SPINDLE INTERNALLY CORRODED.     NR 6 FLAP CARRIAGE REPLACED IAW OHM 57-58-02 & OHM 57-52-01 REF. TC C5 7-581-04-4D FOR INST. & DUAL
